Alert archive / Arizona / Special Weather Statements in 2015

Special Weather Statement, NWS Flagstaff, AZ

October 20, 2015

NWS Flagstaff, AZ issued this special weather statement at Oct 20, 2015, 11:48 AM MST. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 20, 2015, 11:48 AM MST (18:48 UTC)
Expired
Oct 20, 2015, 12:30 PM MST
In force
42 min
Issued by
NWS Flagstaff, AZ

The radar

The Flagstaff radar (KFSX), 172 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 6.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1473 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS85 KFGZ 201848
SPSFGZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1148 AM MST TUE OCT 20 2015
 
AZZ017-201930-
WHITE MOUNTAINS-
1148 AM MST TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL APACHE AND SOUTHERN
NAVAJO COUNTIES UNTIL 1230 PM MST...

AT 1147 AM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 
ACROSS FAR SOUTHWESTERN APACHE COUNTY...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RESERVATION LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MST FOR
NORTHEASTERN ARIZONA.

LAT...LON 3349 10981 3350 10980 3354 10983 3353 10983
      3353 10985 3356 10987 3358 10990 3357 10993
      3396 10985 3386 10944 3359 10964 3358 10967
      3356 10967 3352 10973 3348 10975 3348 10978
TIME...MOT...LOC 1847Z 205DEG 23KT 3365 10980 

$$

MOTTICE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this special weather statement went out at Oct 20, 10:55 AM MST, 53 minutes earlier.

Area forecast discussion, Oct 20, 10:55 AM MST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1055 AM MST TUE OCT 20 2015

.SYNOPSIS...A PERSISTENT LOW PRESSURE SYSTEM WILL BRING WIDESPREAD
SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA THROUGH WEDNESDAY.
THURSDAY SHOULD SEE THE START OF A SLOW DRYING TREND WITH SLIGHT
CHANCES OF PRECIPITATION THROUGH FRIDAY. DRY WEATHER WITH NEAR
NORMAL HIGH AND LOW TEMPERATURES ARE FORECAST FOR THIS WEEKEND.

&&

UPDATE TO ADD SEVERE THUNERSTORM WATCH FOR ALL OF NAVAJO...APACHE
AND NORTHERN GILA COUNTIES NOW THROUGH 7 PM MST TONIGHT.

.DISCUSSION... ONE TROUGH OF LOW PRESSURE WILL SETTLE OVER ARIZONA
FROM TODAY THROUGH THURSDAY...WITH SEVERAL SHORTWAVES TO ROTATE
THROUGH THE LOW. THE FIRST WAVE IS MOVING ACROSS ARIZONA THIS
MORNING...AND BROUGHT A FEW HAIL REPORTS AT .75 INCH IN DIAMETER
AROUND FLAGSTAFF. WIDESPREAD PRECIP ACCUMULATIONS START AT .20" AND
APPROACHING AN INCH IN THE VERDE VALLEY. THERE IS A THREAT OF SEVERE
THUNDERSTORMS TODAY...PRETTY MUCH ACROSS THE NORTHLAND THIS MORNING
AND THEN EAST OF A WINDOW ROCK THROUGH PHOENIX LINE THIS AFTERNOON
AND EVENING.

MADE A FEW SHORT TERM FORECAST ADJUSTMENTS TO INCREASE PRECIP
CHANCES TODAY FOR MUCH OF NORTHERN AZ PER CURRENT AND EXPECTED
CONDITIONS. A LARGE AREA OF STRATIFORM RAIN WITH EMBEDDED
THUNDERSTORMS TO AFFECT AREAS NORTH OF A LINE FROM VALLE TO WINDOW
ROCK THROUGH THIS MORNING. RAINFALL ACCUMULATIONS HAVE INCREASED AS
WELL WITH WIDESPREAD .15 TO .35 INCH EXPECTED THROUGH 5 PM TODAY.
HEAVIER AMOUNTS CERTAINLY POSSIBLE IF STORMS TRAIN OVER THE SAME
AREA. STORM MOTION TODAY FROM SOUTH TO NORTH.

ON WEDNESDAY THE UPPER LOW SITS OVER ARIZONA AND NUMEROUS SHOWERS
AND THUNDERSTORMS ARE FORECAST ACROSS NORTHERN AZ. THE SEVERE
THUNDERSTORM THREAT WEDNESDAY IS LOW AS WIND SHEAR IS WEAK.

THURSDAY THE UPPER LOW MOVES INTO NEW MEXICO. UNSETTLED AND SHOWERY
WEATHER TO CONTINUE ACROSS CENTRAL AND EASTERN AZ...THE
SOUTHWESTERN PORTION OF THE STATE TO GET INTO A DRIER AND MORE
STABLE NORTHWEST FLOW.

FRIDAY ANOTHER WEAK TROUGH TO MOVE QUICKLY MOVING OVER NORTHERN
ARIZONA AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGH
TEMPERATURES WILL BE BELOW NORMAL THROUGH FRIDAY.

SATURDAY-MONDAY...WESTERLY FLOW ALOFT TO BRING DRY WEATHER WITH NEAR
NORMAL HIGH AND LOW TEMPS.

&&

.AVIATION... FOR THE 18Z PACKAGE...SCATTERED TO NUMEROUS SHRA/TSRA
THROUGH 01Z ACROSS MOST OF NORTHERN ARIZONA...ACTIVITY DECREASING TO
SCATTERED COVERAGE OVERNIGHT AND INTO WEDNESDAY MORNING. A FEW OF
THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WIND
GUSTS. MVFR/IFR CONDITIONS IN THE STRONGER STORMS. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.
&&

PUBLIC...DL
AVIATION...JJ

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Oct 20, 10:48 AM MST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1048 AM MST TUE OCT 20 2015

AZZ004>018-037>040-210245-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
1048 AM MST TUE OCT 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORMS WATCH IS IN EFFECT FOR ALL OF
NAVAJO...APACHE AND GILA COUNTIES THROUGH 7 PM MST. LARGE HAIL IS
THE PRIMARY THREAT. STRONG WIND GUSTS AND AN ISOLATED TORNADO ARE
ALSO POSSIBLE.

MINOR FLOODING TO CONTINUE ACROSS SOUTHWESTERN YAVAPAI COUNTY
THROUGH AT LEAST EARLY THIS AFTERNOON.

THESE WEATHER CONDITIONS ARE DUE TO WIND SHEAR AHEAD OF A LOW
PRESSURE TROUGH THAT WILL MOVE INTO ARIZONA TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY THROUGH THURSDAY...SHOWERS AND THUNDERSTORM CHANCES
WILL CONTINUE WEDNESDAY THEN DECREASE ON THURSDAY AS THE UPPER
LOW MOVES AWAY FROM THE AREA. THUNDERSTORMS THAT DEVELOP BOTH DAYS
SHOULD REMAIN BELOW SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE NATIONAL WEATHER SERVICE FLAGSTAFF OFFICE AT
1-888-745-1637.

In the hours before

Local storm report, Oct 20, 9:14 AM MST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
914 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       6 SE CORDES JUNCTION    34.27N 112.05W
10/20/2015  M1.18 INCH       YAVAPAI            AZ   MESONET

            AGUA FRIA RIVER AT HORSESHOE

&&

EVENT NUMBER FGZ1500161

DGV
Local storm report, Oct 20, 9:47 AM MST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
947 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     HAIL             6 NE METEOR CRATER      35.09N 110.95W
10/20/2015  M0.70 INCH       COCONINO           AZ   TRAINED SPOTTER

            METEOR CRATER REST AREA

&&

EVENT NUMBER FGZ1500162

DGV
Local storm report, Oct 20, 10:21 AM MST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1021 AM MST TUE OCT 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             KAYENTA                 36.72N 110.25W
10/20/2015  E0.50 INCH       NAVAJO             AZ   PUBLIC

&&

EVENT NUMBER FGZ1500163

DGV
Special weather statement, Oct 20, 10:29 AM MST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1029 AM MST TUE OCT 20 2015

AZZ012-013-040-201800-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
1029 AM MST TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COCONINO AND WEST
CENTRAL NAVAJO COUNTIES UNTIL 1100 AM MST...

AT 1028 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF TOLANI LAKE...OR 20 MILES NORTH OF WINSLOW...
MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
COCONINO AND WEST CENTRAL NAVAJO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MST FOR
NORTH CENTRAL ARIZONA.

LAT...LON 3523 11070 3530 11086 3556 11074 3544 11048
TIME...MOT...LOC 1728Z 202DEG 22KT 3532 11072

MOTTICE
Special weather statement, Oct 20, 11:40 AM MST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1140 AM MST TUE OCT 20 2015

AZZ008-018-037-201930-
YAVAPAI COUNTY VALLEYS AND BASINS-YAVAPAI COUNTY  MOUNTAINS-NORTHERN
GILA COUNTY-
1140 AM MST TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILA AND
SOUTHEASTERN YAVAPAI COUNTIES UNTIL 1230 PM MST...

AT 1138 AM MST...A CLUSTER OF STRONG THUNDERSTORMS ARE AFFECTING
PORTIONS OF SOUTH CENTRAL YAVAPAI COUNTY AND ARE GENERALLY MOVING
NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CORDES LAKES...ROCK SPRINGS...BUMBLE BEE...CORDES JUNCTION...SPRING
VALLEY...BLACK CANYON CITY...CASTLE HOT SPRINGS...CORDES...LAKE
PLEASANT...TURNEY GULCH GROUP CAMPGROUND AND HAZLETT HOLLOW
CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MST FOR
EAST CENTRAL ARIZONA.

LAT...LON 3390 11235 3408 11240 3421 11225 3448 11216
      3450 11185 3413 11168 3400 11176 3405 11216
      3401 11216 3402 11218 3398 11219 3395 11224
      3393 11223 3390 11224 3390 11226 3388 11228
TIME...MOT...LOC 1838Z 197DEG 22KT 3416 11191

MOTTICE
Special weather statement, Oct 20, 11:48 AM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1148 AM MST TUE OCT 20 2015

AZZ017-201930-
WHITE MOUNTAINS-
1148 AM MST TUE OCT 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL APACHE AND SOUTHERN
NAVAJO COUNTIES UNTIL 1230 PM MST...

AT 1147 AM MST...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ACROSS FAR SOUTHWESTERN APACHE COUNTY...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RESERVATION LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MST FOR
NORTHEASTERN ARIZONA.

LAT...LON 3349 10981 3350 10980 3354 10983 3353 10983
      3353 10985 3356 10987 3358 10990 3357 10993
      3396 10985 3386 10944 3359 10964 3358 10967
      3356 10967 3352 10973 3348 10975 3348 10978
TIME...MOT...LOC 1847Z 205DEG 23KT 3365 10980

MOTTICE

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 6:27 PM MSTAreal Flood AdvisoryFGZCoconino12 hr
Oct 19, 6:38 PM MSTSevere Thunderstorm WarningFGZYavapai23 min
Oct 19, 9:36 PM MSTSevere Thunderstorm WarningFGZYavapai24 min
Oct 19, 9:52 PM MSTSevere Thunderstorm WarningFGZYavapai23 min
Oct 19, 10:03 PM MSTSevere Thunderstorm WarningFGZYavapai42 min
Oct 19, 10:11 PM MSTSevere Thunderstorm WarningFGZYavapai49 min
Oct 19, 10:26 PM MSTSevere Thunderstorm WarningFGZYavapai49 min
Oct 19, 10:56 PM MSTSevere Thunderstorm WarningFGZYavapai34 min
Oct 20, 1:21 AM MSTSpecial Weather StatementFGZ24 min
Oct 20, 1:56 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila24 min
Oct 20, 2:09 AM MSTSpecial Weather StatementFGZ36 min
Oct 20, 3:08 AM MSTSevere Thunderstorm WarningFGZApache, Navajo37 min
Oct 20, 3:58 AM MSTSpecial Weather StatementFGZ32 min
Oct 20, 4:25 AM MSTSevere Thunderstorm WarningFGZNavajo20 min
Oct 20, 5:09 AM MSTSevere Thunderstorm WarningFGZYavapai41 min
Oct 20, 5:20 AM MSTSpecial Weather StatementFGZ25 min
Oct 20, 5:27 AM MSTSevere Thunderstorm WarningFGZYavapai33 min
Oct 20, 6:24 AM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 20, 7:35 AM MSTSpecial Weather StatementFGZ25 min
Oct 20, 8:57 AM MSTSpecial Weather StatementFGZ33 min
Oct 20, 9:13 AM MSTSevere Thunderstorm WarningFGZNavajo21 min
Oct 20, 9:37 AM MSTSevere Thunderstorm WarningFGZCoconino, Navajo23 min
Oct 20, 9:56 AM MSTAreal Flood AdvisoryFGZYavapai3 hr
Oct 20, 9:59 AM MSTSevere Thunderstorm WarningFGZCoconino, Navajo15 min
Oct 20, 10:22 AM MSTFlash Flood WarningFGZYavapai3 hr
Oct 20, 10:24 AM MSTSevere Thunderstorm WarningFGZCoconino, Navajo36 min
Oct 20, 10:29 AM MSTSpecial Weather StatementFGZNavajo31 min
Oct 20, 10:41 AM MSTTornado WarningFGZNavajo34 min
Oct 20, 10:46 AM MSTSevere Thunderstorm WarningFGZGila29 min
Oct 20, 11:03 AM MSTSevere Thunderstorm WarningFGZApache27 min
Oct 20, 11:06 AM MSTTornado WarningFGZNavajo24 min
Oct 20, 11:28 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Navajo32 min
Oct 20, 11:34 AM MSTAreal Flood AdvisoryFGZNavajo3 hr
Oct 20, 11:40 AM MSTSpecial Weather StatementFGZ50 min
Oct 20, 12:09 PM MSTSevere Thunderstorm WarningFGZApache36 min
Oct 20, 12:53 PM MSTSpecial Weather StatementFGZ37 min
Oct 20, 1:21 PM MSTAreal Flood AdvisoryFGZApache, Navajo3 hr
Oct 20, 1:39 PM MSTSevere Thunderstorm WarningFGZApache21 min
Oct 20, 1:46 PM MSTSpecial Weather StatementFGZ29 min
Oct 20, 1:57 PM MSTSpecial Weather StatementFGZ33 min
Oct 20, 3:07 PM MSTSpecial Weather StatementFGZ23 min
Oct 20, 4:06 PM MSTSpecial Weather StatementFGZ24 min

Nearby

Special Weather Statements in Arizona, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.